Lie groups with smooth characters and with smooth semicharacters
Compositio Mathematica, Volume 48 (1983) no. 2, pp. 185-208.
@article{CM_1983__48_2_185_0,
     author = {Pedersen, Niels Vigand},
     title = {Lie groups with smooth characters and with smooth semicharacters},
     journal = {Compositio Mathematica},
     pages = {185--208},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {2},
     year = {1983},
     mrnumber = {700003},
     zbl = {0526.22011},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_2_185_0/}
}
TY  - JOUR
AU  - Pedersen, Niels Vigand
TI  - Lie groups with smooth characters and with smooth semicharacters
JO  - Compositio Mathematica
PY  - 1983
SP  - 185
EP  - 208
VL  - 48
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__48_2_185_0/
LA  - en
ID  - CM_1983__48_2_185_0
ER  - 
%0 Journal Article
%A Pedersen, Niels Vigand
%T Lie groups with smooth characters and with smooth semicharacters
%J Compositio Mathematica
%D 1983
%P 185-208
%V 48
%N 2
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1983__48_2_185_0/
%G en
%F CM_1983__48_2_185_0
Pedersen, Niels Vigand. Lie groups with smooth characters and with smooth semicharacters. Compositio Mathematica, Volume 48 (1983) no. 2, pp. 185-208. http://www.numdam.org/item/CM_1983__48_2_185_0/

[1] L. Auslander and C.C. Moore: Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. 62, Providence, Rhode Island, 1966. | MR | Zbl

[2] P. Bernat et al.: Représenations des groupes de Lie résolubles, Dunod, Paris, 1972. | MR | Zbl

[3] N. Bourbaki: Intégration, Chap. VII-VIII: Convolution et représentations, Hermann, Paris, 1963. | MR | Zbl

[4] N. Bourbaki: Intégration, Chap. V: Intégration des mesures, 2ième éd., Hermann, Paris, 1967. | MR | Zbl

[5] C. Chevalley: Théorie des groupes de Lie, tome II: Groupes algébriques, Hermann, Paris, 1951. | MR | Zbl

[6] C. Chevalley: Théorie des groupes de Lie, tome III: Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1955. | MR | Zbl

[7] J. Dixmier: Sur les représentations unitaires des groupes de Lie nilpotents. V, Bull. Soc. Math. France 87 (1959), 65-79. | EuDML | Numdam | MR | Zbl

[8] J. Dixmier: Les algèbres d'opérateurs dans l'expace Hilbertien, 2ième éd., Gauthier-Villars, Paris, 1969. | MR | Zbl

[9] J. Dixmier: Les C*-algèbres et leurs représentations, 2 ième éd., Gauthier-Villars, Paris, 1969. | MR | Zbl

[10] J. Dixmier: Sur la représentation régulière d'un groupe localement compact connexe, Ann. Sci. École Norm. Sup. (4) 2 (1969), 423-436. | Numdam | MR | Zbl

[11] E.G. Effros: A decomposition theory for representations of C*-algebras, Trans. Amer. Math. Soc., 107 (1963), 83-106. | MR | Zbl

[12] J. Glimm: Locally compact transformation groups, Trans. Amer. Math. Soc. 101 (1961), 124-138. | MR | Zbl

[13] Harish-Chandra: Representations of semisimple Lie groups. III, Trans. Amer. Math. Soc. 76 (1954), 234-253. | MR | Zbl

[14] A. Kleppner and R.L. Lipsman: The Plancherel formula for group extensions, Ann. Sci. École Norm. Sup. (4) 5 (1972), 459-516. | Numdam | MR | Zbl

[15] R.L. Lipsman: The CCR property for algebraic groups, Amer. J. Math. 97 (1975), 741-752. | MR | Zbl

[16] G.W. Mackey: Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. | MR | Zbl

[17] D. Montgomery and L. Zippin: Topological transformation groups, Interscience, New York, London, 1955. | MR | Zbl

[18] C.C. Moore and J. Rosenberg: Groups with T1-primitive ideal space, J. Functional Analysis 22 (1976), 204-224. | MR | Zbl

[19] N.V. Pedersen: Semicharacters and solvable Lie groups, Math. Ann. 277 (1980), 191-244. | MR | Zbl

[20] N.V. Pedersen: On certain KMS-weights on C*-crossed products, Proc. Lond. Math. Soc. 44 (1982), 445-472. | MR | Zbl

[21] N.V. Pedersen: Semicharacters on connected Lie groups, Duke Math. J. 48 (1981), 729-754. | MR | Zbl

[22] L. Pukanszky: Leçons sur les représentations des groupes, Dunod, Paris, 1967. | MR | Zbl

[23] L. Pukanszky: Characters of algebraic solvable Lie groups, J. Functional Analysis 3 (1969), 435-494. | MR | Zbl

[24] L. Pukanszky: Actions of algebraic groups of automorphisms on the dual of certain type I groups, Ann. Sci. École Norm. Sup. (4) 5 (1972), 379-395. | Numdam | MR | Zbl

[25] L. Pukanszky: Characters of connected Lie groups, Acta Math. 133 (1974), 81-137. | MR | Zbl

[26] L. Pukanszky: Lie groups with completely continuous representations, Bull. Amer. Math. Soc. 81 (1975), 1061-1063. | MR | Zbl

[27] L. Pukanszky: Unitary representations of Lie groups with cocompact radical and applications, Trans. Amer. Math. Soc. 236 (1978), 1-49. | MR | Zbl